# SDR GTIA2024011037748

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 12,341 hours, 5,107 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND ODOR IN AFT CABIN SUSPECT PACK # 2 ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-REF LP 3365917-1 THIS CLEARS DEFECT # 3365916-2 PLACARD REMOVED MOC NOTIFIED LOGBOOK UPDATED
